• "I recently went off the pill and found my sex drive increased immediately. Is this normal?"

    Question:

    I recently went off the pill and found my sex drive increased immediately. Is this normal?

    I want to stay on the pill but don’t like the affect it has on my sex drive.


    Answer:

    The contraceptive pill can definitely affect your sex drive, though it’s a myth that all pills do. Some people feel more aroused off the pill, others feel more aroused on it. There’s some evidence that triphasic pills - which vary the dosage over the month - increase arousal and give libido’s a nice, healthy lift!

    The trick is to keep experimenting with different dosages until you find one that suits you. Try a triphasic pill and ask your doctor for other methods of contraception that might suit you better. The NHS website details 15 different methods of contraception.

    Fix your love life fast

    Comments (1)

    • Ellie Jones: June 02, 2010 11:21
      This happened to me too, all of a sudden I was always very horny. I didn't just want sex, I NEEDED it. I also sexier off the pill too.
    Add a comment
    1. Yes, please! Email me when there are more comments after mine
    2. We need to ask you a question to prove you're a human because evil spam computers keep abusing our form!